# SDR UALA2011033001516

- Difficulty date: March 29, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 61,257 hours, 22,672 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CREASE BEAM UPPER SURFACE HAS CORROSION AT BS 975 AT RBL 71.  MAJOR REPAIR ACCOMPLISHED:  CORROSION FOUND TO BE OUT OF LIMITS PER SRM.  FABRICATED NEW CREASE BEAM WEB OUT OF 7075-0 .063 PER SRM.  HEAT TREATED AND PRIMED PER AMM.  TOP COATED CREASE BEAM WEB AMM.  INSTALLED RT CREASE BEAM WEB IAW 757-200 SRM.
